×

zbMATH — the first resource for mathematics

A compactification of the stacks classifying Drinfeld’s shtukas. (Une compactification des champs classifiant les chtoucas de Drinfeld.) (French) Zbl 1045.11041
Summary: One knows that the notion of Harder-Narasimhan’s canonical polygon allows one to write the stacks classifying Drinfeld’s shtukas of rank at least \(2\) as inductive limits of open substacks of finite type. When there is no level structure, we present here a smooth modular compactification of each such open substack, generalizing Drinfeld’s construction for rank \(2\).

MSC:
11G09 Drinfel’d modules; higher-dimensional motives, etc.
11G20 Curves over finite and local fields
14G35 Modular and Shimura varieties
11R39 Langlands-Weil conjectures, nonabelian class field theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] C. De Concini and C. Procesi, Complete symmetric varieties, Invariant theory (Montecatini, 1982) Lecture Notes in Math., vol. 996, Springer, Berlin, 1983, pp. 1 – 44. · Zbl 0581.14041 · doi:10.1007/BFb0063234 · doi.org
[2] V. G. Drinfel\(^{\prime}\)d, Proof of the Petersson conjecture for \?\?(2) over a global field of characteristic \?, Funktsional. Anal. i Prilozhen. 22 (1988), no. 1, 34 – 54, 96 (Russian); English transl., Funct. Anal. Appl. 22 (1988), no. 1, 28 – 43. · Zbl 0662.12012 · doi:10.1007/BF01077720 · doi.org
[3] V. G. Drinfel\(^{\prime}\)d, Cohomology of compactified moduli varieties of \?-sheaves of rank 2, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 162 (1987), no. Avtomorfn. Funkts. i Teor. Chisel. III, 107 – 158, 189 (Russian); English transl., J. Soviet Math. 46 (1989), no. 2, 1789 – 1821. · Zbl 0672.14008 · doi:10.1007/BF01099348 · doi.org
[4] L. Lafforgue, Chtoucas de Drinfeld et conjecture de Ramanujan-Petersson, Astérisque n\(^{\circ }\) 243, Société Mathématique de France, 1997. CMP 98:07 · Zbl 0899.11026
[5] Dan Laksov, Completed quadrics and linear maps, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985) Proc. Sympos. Pure Math., vol. 46, Amer. Math. Soc., Providence, RI, 1987, pp. 371 – 387. · Zbl 0679.14030
[6] Stacy G. Langton, Valuative criteria for families of vector bundles on algebraic varieties, Ann. of Math. (2) 101 (1975), 88 – 110. · Zbl 0307.14007 · doi:10.2307/1970987 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.